# SDR SIMA20230201002

- Difficulty date: February 1, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 44,267 hours, 39,522 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Not Entered
- Part number: NOTENTERED
- Condition: Not Entered
- Location: Not Entered
- Stage of operation: UK
- How discovered: W
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTS SMOKE /ABNORMAL SMELL IN CABIN/COCKPIT AND ELECTRICAL SMELL IN AFT CABIN. SMELL WENT AWAY WHEN PACK 2 TEMP TURNED DOWN DECLARED EMERGENCY-C/A-COMPLIED WITH OPS CHECK OF #2 PACK. OPS CHECK GOOD IAW AMM 21-51-00.MEL IS RESTORED. PERFORMED FIM TASK21-20-00-810-801-A NO DEFECTS FOUND.
